Alert archive / Tennessee / Areal Flood Warnings in 2021

Areal Flood Warning 13, NWS Morristown, TN

March 28, 20218 counties in Tennessee; Lee County, Scott County, Virginia

NWS Morristown, TN issued this areal flood warning at Mar 28, 2021, 11:10 AM EDT for 8 counties in Tennessee; Lee County, Scott County, Virginia. It was in force for 21 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2021, 11:10 AM EDT (15:10 UTC)
Expired
Mar 29, 2021, 7:45 AM EDT
In force
21 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Claiborne County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Sullivan County, TN, Union County, TN, Lee County, VA, Scott County, VA

The radar

The Knoxville radar (KMRX), 50 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 2:40 PM EDTFLOOD5 Nw Surgoinsville, TN*** 1 FATAL *** VEHICLE SWEPT AWAY INTO BIG CREEK FLOODWATERS NEAR THE HICKMAN HOLLOW ROAD INTERSECTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 3.2 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

427 
WGUS44 KMRX 281510
FLWMRX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Morristown TN
1110 AM EDT Sun Mar 28 2021

TNC025-057-059-063-067-073-163-173-VAC105-169-290245-
/O.NEW.KMRX.FA.W.0013.210328T1510Z-210329T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Claiborne TN-Grainger TN-Greene TN-Hamblen TN-Hancock TN-Hawkins
TN-Sullivan TN-Union TN-Lee VA-Scott VA-
1110 AM EDT Sun Mar 28 2021

The National Weather Service in Morristown has issued a

* Flood Warning for...
  Claiborne County in east Tennessee...
  Grainger County in east Tennessee...
  North Central Greene County in east Tennessee...
  Northern Hamblen County in east Tennessee...
  Hancock County in east Tennessee...
  Hawkins County in east Tennessee...
  Western Sullivan County in east Tennessee...
  Southeastern Union County in east Tennessee...
  Lee County in southwestern Virginia...
  Southwestern Scott County in southwestern Virginia...

* Until 1045 PM EDT Sunday.

* At 1110 AM EDT, local law enforcement reported flooding on 
  numerous roadways across Claiborne, Union, and Hawkins counties of 
  Tennessee, and Lee County of Virginia.  Some are impassable. 
  Flooding is already occurring and will take a long time to recede. 
  Between 3 and 5 inches of rain have fallen.

* Some locations that will experience flooding include...
  Kingsport, Morristown, Rogersville, Gate City, Sneedville, 
  Rutledge, Jonesville, New Tazewell, Bean Station, Tazewell, 
  Surgoinsville, Pennington Gap, Weber City, Harrogate, Church Hill, 
  Mount Carmel, Luttrell, Baileyton, St. Charles and Duffield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3658 8370 3662 8365 3674 8314 3681 8310
      3680 8251 3643 8255 3644 8266 3641 8270
      3642 8263 3639 8263 3633 8283 3619 8376

$$

19
1 follow-up statement
061 
WGUS44 KMRX 290209
FLWMRX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Morristown TN
1009 PM EDT Sun Mar 28 2021

TNC025-057-059-063-067-073-163-173-VAC105-169-291145-
/O.EXT.KMRX.FA.W.0013.000000T0000Z-210329T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Claiborne TN-Grainger TN-Greene TN-Hamblen TN-Hancock TN-Hawkins
TN-Sullivan TN-Union TN-Lee VA-Scott VA-
1009 PM EDT Sun Mar 28 2021

The National Weather Service in Morristown has extended the

* Flood Warning for...
  Claiborne County in east Tennessee...
  Grainger County in east Tennessee...
  North Central Greene County in east Tennessee...
  Northern Hamblen County in east Tennessee...
  Hancock County in east Tennessee...
  Hawkins County in east Tennessee...
  Western Sullivan County in east Tennessee...
  Southeastern Union County in east Tennessee...
  Lee County in southwestern Virginia...
  Southwestern Scott County in southwestern Virginia...

* Until 745 AM EDT Monday.

* At 1009 PM EDT, dispatch reported that numerous roads remain 
  closed with high water across the area.

* Some locations that will experience flooding include...
  Kingsport, Morristown, Rogersville, Gate City, Sneedville, 
  Rutledge, Jonesville, New Tazewell, Bean Station, Tazewell, 
  Surgoinsville, Pennington Gap, Weber City, Harrogate, Church Hill, 
  Mount Carmel, Luttrell, Baileyton, St. Charles and Duffield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3658 8370 3662 8365 3674 8314 3681 8310
      3680 8251 3643 8255 3644 8266 3641 8270
      3642 8263 3639 8263 3633 8283 3619 8376

$$

Garuckas

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this areal flood warning went out at Mar 28, 11:05 AM EDT, 5 minutes earlier.

Area forecast discussion, Mar 28, 11:05 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
1105 AM EDT Sun Mar 28 2021

.UPDATE...
MORNING UPDATE.

&&

.DISCUSSION...
Precip finally making an exit to the east and cold front sweeping
through area now west to east. Should have gusty winds this
afternoon across the area as High Pressure fills in. Wind
advisory continues in the mountains until 2pm. These stronger
winds are mainly a pre-frontal threat, so frontal passage will
offer some gusty winds, but for the higher elevations, the winds
will actually decrease, so 2pm expiration looks fine.

Temperatures will likely be dropping this afternoon as the cooler
air moves in--might be offset by diurnal heating somewhat, but
will take a while for clouds to erode from the west, so even
diurnal heating will be muted.

GM

&&

.AVIATION...
12Z TAF DISCUSSION.

For the next hour, a line of showers and some embedded
thunderstorms will move east of the terminals. Lower ceilings and
visibilities will continue mainly MVFR conditions but possibly
IFR for an hour. Showers will persist through late morning behind
initial line with mainly MVFR conditions. Gusty west to northwest
winds to about 20 knots will continue through most of the day.
Skies will begin to clear from the southwest between about 18 and
00Z. VFR conditions from about 22Z through the end of the TAF
period with winds decreasing after 00Z this evening.

TD

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             69  40  64  46  70 /   0   0   0  10  10
Knoxville McGhee Tyson Airport, TN  67  35  60  40  71 /  10   0   0  10  10
Oak Ridge, TN                       66  37  61  41  70 /  10   0   0  10  10
Tri Cities Airport, TN              66  34  60  36  70 /  40  10   0  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch until 8 PM EDT this evening for Cherokee-Clay.

TN...Flash Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
     Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
     Claiborne-Cocke Smoky Mountains-East Polk-Grainger-Hamblen-
     Hamilton-Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-
     Marion-McMinn-Meigs-Morgan-North Sevier-Northwest Blount-
     Northwest Carter-Northwest Cocke-Northwest Greene-Northwest
     Monroe-Rhea-Roane-Scott-Sequatchie-Sevier Smoky Mountains-
     Southeast Carter-Southeast Greene-Southeast Monroe-Sullivan-
     Unicoi-Union-Washington-West Polk.

     Wind Advisory until 2 PM EDT this afternoon for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

VA...Flash Flood Watch until 8 PM EDT this evening for Lee-Russell-
     Scott-Washington-Wise.

&&
Hazardous weather outlook, Mar 28, 3:40 AM EDT, 7 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
340 AM EDT Sun Mar 28 2021

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-290730-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
340 AM EDT Sun Mar 28 2021 /240 AM CDT Sun Mar 28 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

A line of showers and strong thunderstorms will sweep rapidly
across the entire area this morning. The primary threat will be
damaging winds, but an isolated tornado cannot be ruled out. A
threat of flooding will also continue across much of the area
today as more showers and storms move over the same areas that
were hit Saturday and overnight. The heavy downpours could lead to
flash flooding across the area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A cold airmass will move into the eastern Tennessee Valley and
Southern Appalachians Wednesday night through Thursday night.
Below freezing temperatures are expected over northern sections
Thursday morning. Much colder temperatures are forecast for Friday
morning with a hard freeze over all but the extreme southern
Tennessee Valley.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed today for damaging wind gusts and
flooding reports.

In the hours before

Local storm report, Mar 28, 10:23 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1023 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      KINGSPORT               36.53N 82.56W
03/28/2021                   SULLIVAN           TN   911 CALL CENTER

            PRINCETON ROAD FLOODED AND IMPASSABLE.

&&
Local storm report, Mar 28, 10:30 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1030 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      DUCKTOWN                35.04N 84.39W
03/28/2021                   POLK               TN   911 CALL CENTER

            ROCKSLIDE BLOCKING ONE LANE OF HIGHWAY 64.

&&
Local storm report, Mar 28, 10:49 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1049 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      BRISTOL TN              36.57N 82.20W
03/28/2021                   SULLIVAN           TN   911 CALL CENTER

            PARKING LOT EAST OF BRISTOL MOTOR SPEEDWAY
            IS FLOODED.

&&
Local storm report, Mar 28, 10:52 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1052 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     FLASH FLOOD      8 NW DEERLODGE          36.29N 84.84W
03/28/2021                   MORGAN             TN   PUBLIC

            GATEWOOD FORD BRIDGE IS UNDERWATER. LOCATED
            NEAR THE MORGAN FENTRESS COUNTY LINE IN
            DEERLODGE.

&&
Local storm report, Mar 28, 10:58 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1058 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      8 NW DEERLODGE          36.29N 84.84W
03/28/2021                   MORGAN             TN   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 8
            NW DEERLODGE. GATEWOOD FORD BRIDGE IS
            UNDERWATER. LOCATED NEAR THE MORGAN FENTRESS
            COUNTY LINE IN DEERLODGE.

&&
Local storm report, Mar 28, 11:07 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1107 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     FLASH FLOOD      3 NE HOT HOUSE          35.05N 84.19W
03/28/2021                   CHEROKEE           NC   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:05 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Grainger, Hancock, Union40 min
Mar 27, 8:09 PM EDTFlash Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 27, 8:11 PM EDTSpecial Weather StatementMRXSequatchie49 min
Mar 27, 8:12 PM EDTSpecial Weather StatementMRXSequatchie48 min
Mar 27, 8:31 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan44 min
Mar 27, 8:36 PM EDTAreal Flood WarningMRXClaiborne, Grainger, Hancock, Hawkins, Sullivan, Union3 hr
Mar 27, 8:43 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins47 min
Mar 27, 8:55 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, Marion, Rhea, Sequatchie3 hr
Mar 27, 8:57 PM EDTSpecial Weather StatementMRXSullivan48 min
Mar 27, 9:02 PM EDTRiver Flood WarningMRXMorgan, Roane24 hr
Mar 27, 9:10 PM EDTSpecial Weather StatementMRXJefferson50 min
Mar 27, 9:21 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Washington39 min
Mar 27, 9:22 PM EDTSpecial Weather StatementMRXLoudon38 min
Mar 27, 9:25 PM EDTSpecial Weather StatementMRXLoudon50 min
Mar 27, 9:42 PM EDTSpecial Weather StatementMRXKnox48 min
Mar 27, 9:48 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Unicoi, Washington24 min
Mar 27, 9:50 PM EDTSpecial Weather StatementMRXJohnson40 min
Mar 27, 10:00 PM EDTSpecial Weather StatementMRXGreene, Unicoi45 min
Mar 27, 10:19 PM EDTAreal Flood AdvisoryMRXCarter, Greene, Hawkins, Sullivan, Washington3 hr
Mar 27, 10:32 PM EDTSpecial Weather StatementMRXAnderson, Campbell, Morgan43 min
Mar 27, 11:13 PM EDTFlash Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 27, 11:37 PM EDTAreal Flood WarningMRXClaiborne, Grainger, Hancock, Hawkins, Sullivan, Union3 hr
Mar 28, 12:14 AM EDTSpecial Weather StatementMRXClaiborne, Grainger, Union46 min
Mar 28, 12:18 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Union57 min
Mar 28, 12:35 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott40 min
Mar 28, 12:41 AM EDTSpecial Weather StatementMRXGrainger, Hamblen34 min
Mar 28, 12:55 AM EDTSpecial Weather StatementMRXHamblen, Hancock, Hawkins50 min
Mar 28, 1:14 AM EDTFlash Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more3 hr
Mar 28, 1:18 AM EDTSpecial Weather StatementMRXCampbell, Claiborne, Union42 min
Mar 28, 1:39 AM EDTSpecial Weather StatementMRXSullivan51 min
Mar 28, 1:43 AM EDTAreal Flood WarningMRXCarter, Johnson, Sullivan, Washington3 hr
Mar 28, 1:47 AM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington43 min
Mar 28, 2:11 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 28, 2:18 AM EDTSevere Thunderstorm WarningMRXJohnson, Sullivan42 min
Mar 28, 2:58 AM EDTFlash Flood WarningMRXCarter, Johnson, Sullivan, Washington3 hr
Mar 28, 3:12 AM EDTSpecial Weather StatementMRXMorgan, Scott48 min
Mar 28, 4:04 AM EDTFlash Flood Warning Considerable damage threatMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more7 hr
Mar 28, 4:09 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott51 min
Mar 28, 4:16 AM EDTFlash Flood Warning Considerable damage threatMRXSullivan3 hr
Mar 28, 4:27 AM EDTSpecial Weather StatementMRXBledsoe63 min
Mar 28, 4:58 AM EDTSpecial Weather StatementMRXAnderson, Campbell, Claiborne, Morgan47 min
Mar 28, 5:03 AM EDTSpecial Weather StatementMRXMeigs, Rhea, Roane42 min
Mar 28, 5:07 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union5 hr
Mar 28, 5:15 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Union17 min
Mar 28, 5:26 AM EDTAreal Flood AdvisoryMRXBledsoe, Rhea, Sequatchie71 min
Mar 28, 5:38 AM EDTSpecial Weather StatementMRXGrainger, Hancock, Union52 min
Mar 28, 5:43 AM EDTSpecial Weather StatementMRXAnderson, Knox47 min
Mar 28, 5:43 AM EDTSevere Thunderstorm WarningMRXMarion47 min
Mar 28, 5:48 AM EDTSpecial Weather StatementMRXMeigs, Rhea, Roane42 min
Mar 28, 6:08 AM EDTSpecial Weather StatementMRXHawkins52 min
Mar 28, 6:19 AM EDTSpecial Weather StatementMRXHamilton, McMinn41 min
Mar 28, 6:34 AM EDTSpecial Weather StatementMRXGrainger, Hamblen, Hancock, Hawkins, Jefferson, Sevier41 min
Mar 28, 6:36 AM EDTFlash Flood WarningMRXBledsoe, Marion, Rhea, Sequatchie6 hr
Mar 28, 6:40 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Knox, Loudon, Morgan, Roane, Union5 hr
Mar 28, 6:43 AM EDTSpecial Weather StatementMRXKnox, Loudon, Meigs, Roane47 min
Mar 28, 6:51 AM EDTSpecial Weather StatementMRXBradley, McMinn, Monroe, Polk39 min
Mar 28, 7:08 AM EDTFlash Flood WarningMRXSullivan6 hr
Mar 28, 7:15 AM EDTSpecial Weather StatementMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more45 min
Mar 28, 7:17 AM EDTFlash Flood WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea, Sequatchie6 hr
Mar 28, 7:27 AM EDTSpecial Weather StatementMRXBlount, Sevier33 min
Mar 28, 7:27 AM EDTSpecial Weather StatementMRXPolk63 min
Mar 28, 7:34 AM EDTRiver Flood WarningMRXClaiborne, Grainger, Hancock51 hr
Mar 28, 7:41 AM EDTRiver Flood WarningMRXClaiborne, Union52 hr
Mar 28, 7:46 AM EDTRiver Flood WarningMRXHawkins, Sullivan35 hr
Mar 28, 7:49 AM EDTFlash Flood WarningMRXGrainger, Hamblen, Jefferson, Knox, Sevier5 hr
Mar 28, 7:52 AM EDTFlash Flood WarningMRXBradley, Hamilton, Polk5 hr
Mar 28, 8:00 AM EDTSpecial Weather StatementMRXCarter, Cocke, Greene, Hawkins, Sullivan, Unicoi and 1 more45 min
Mar 28, 8:03 AM EDTFlash Flood WarningMRXBlount, Knox, Loudon, McMinn, Monroe, Polk and 1 more4 hr
Mar 28, 8:21 AM EDTSpecial Weather StatementMRXSevier24 min
Mar 28, 8:26 AM EDTFlash Flood WarningMRXBlount, Cocke, Sevier5 hr
Mar 28, 8:43 AM EDTFlash Flood WarningMRXGreene, Hawkins, Unicoi, Washington4 hr
Mar 28, 8:45 AM EDTFlash Flood WarningMRXCarter, Johnson4 hr
Mar 28, 9:05 AM EDTRiver Flood WarningMRXHancock23 hr
Mar 28, 9:32 AM EDTRiver Flood WarningMRXCocke20 hr
Mar 28, 10:08 AM EDTAreal Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union21 hr
Mar 28, 11:07 AM EDTRiver Flood WarningMRXHancock33 hr
Mar 28, 11:11 AM EDTAreal Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more20 hr
Mar 28, 11:43 AM EDTAreal Flood WarningMRXAnderson, Knox, Loudon, Morgan, Roane3 hr
Mar 28, 12:38 PM EDTAreal Flood WarningMRXGreene, Hawkins, Unicoi, Washington3 hr
Mar 28, 12:43 PM EDTAreal Flood WarningMRXCarter, Johnson5 hr

Nearby

Areal Flood Warnings in Tennessee, 2021Areal Flood Warnings in Virginia, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.